# SDR AALA2018121890006

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N918US
- Make and model: Airbus A321-231
- Aircraft serial: 6443
- Aircraft time: 13,724 hours, 5,346 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED A MASTER WARNING LIGHT AND ECAM FOR LAVATORY SMOKE, LASTED 5 - 7 SECONDS,  WARNING STOPPED, COULD NOT FIND SMOKE OR FIRE IN THE LAVATORY.  PERFORMED CFDS INTERROGATION, ONLY LAVATORY SMOKE WARNING. THERE WAS NO CORRESPONDING FAILURE MESSAGE/COMPONENT FAULT. VISUALLY CHECKED LAVATORY TRASH CONTAINERS AND EXTINGUISHERS. PERFORMED TEST ON LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-17-00. ALL LAVATORY FILTERS REPLACED AT THIS TIME.
